Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had unprotected sex. Took morning after pill. Got periods 28 days later. Due to taking pill?

Good afternoon, the day after my period I had unprotected sex with my boyfriend and he came inside me. Although i m suppose to be infertile during this point in time, i still took a morning after pill . Five days after i started to bleed and it seems as though my period came because it lasted the regular time (five days) and it was very heavy. Exactly twenty eight days later from that date my period came. Does this mean that i actually got my period after taking the pill. I have a next concern also, on the fourth day of my period I had sex with my boyfriend, it was very light, and now that my period is finish, I have a little discharge now and then. It is a bit greyish. My period finish 6 days ago, and i noticed the discharge 4 days now. What should i do? Please help
Asked On : Tue, 26 Mar 2013
Answers:  2 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
The emergency contraceptive pill is known for altered bleeding / spotting which is a common side effect.
The pattern you describe sounds as if you had a proper period after the morning after pill.
The discharge could be due to infection.
Please consult a gynecologist to confirm this.
Take care.
Answered: Sun, 21 Jul 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
As you had both sex during infertile period and you took emergency pill, there is no chance of having pregnancy.
Bleeding you got afterwards is due to withdrawal bleeding.
Nothing to worry about your scanty discharge after period.
Ok and take care.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor